Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Open acyclic 3-manifolds, a loop theorem and the Poincaré conjecture


Author: T. L. Thickstun
Journal: Bull. Amer. Math. Soc. 4 (1981), 192-194
MSC (1970): Primary 55A40; Secondary 57A40
MathSciNet review: 598686
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55A40, 57A40

Retrieve articles in all journals with MSC (1970): 55A40, 57A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1981-14881-3
PII: S 0273-0979(1981)14881-3